3 doctors weighed in:

I have been taking keflex for a bump that grew under skin, but now I'm having stomach pain and diarrhea and the bump is still there. What should I do?

3 doctors weighed in
Dr. Visalakshi Vallury
Family Medicine
1 doctor agrees

In brief: Antibiotic related

The diarrhea may be a side effect of the antibiotic or it may be due to a change in the colon bacteria because of the antibiotic use.
In either case, discuss your symptoms with your doctor and an alternative treatment may be appropriate.

In brief: Antibiotic related

The diarrhea may be a side effect of the antibiotic or it may be due to a change in the colon bacteria because of the antibiotic use.
In either case, discuss your symptoms with your doctor and an alternative treatment may be appropriate.
Dr. Visalakshi Vallury
Dr. Visalakshi Vallury
Thank
Dr. Martin Fried
General Practice

In brief: Keflex

your diarrhea and stomach pain may be related to Keflex changing your gut flora.
Your doctor can test for this- see your doctor for the bump and the diarrhea and abdominal pain. He will be better able to treat you when he knows the underlying cause of the pain that is specific to you. Best health to you- feel better

In brief: Keflex

your diarrhea and stomach pain may be related to Keflex changing your gut flora.
Your doctor can test for this- see your doctor for the bump and the diarrhea and abdominal pain. He will be better able to treat you when he knows the underlying cause of the pain that is specific to you. Best health to you- feel better
Dr. Martin Fried
Dr. Martin Fried
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
13 years in practice
93K people helped
Continue
111,000 doctors available
Read more answers from doctors